Journal of Symbolic Logic 53 (3):785-795 (1988)

Let L be one of the topological languages L t , (L ∞ω ) t and (L κω ) t . We characterize the topological spaces which are models of the L-theory of the class of ordinals equipped with the order topology. The results show that the role played in classical model theory by the property of being well-ordered is taken over in the topological context by the property of being locally compact and scattered
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274571
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,599
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Reduced Coproducts of Compact Hausdorff Spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.
First-Order Topological Axioms.R. D. Kopperman - 1981 - Journal of Symbolic Logic 46 (3):475-489.
Expressive Power in First Order Topology.Paul Bankston - 1984 - Journal of Symbolic Logic 49 (2):478-487.
Dynamic Topological S5.Philip Kremer - 2009 - Annals of Pure and Applied Logic 160 (1):96-116.


Added to PP index

Total views
114 ( #97,127 of 2,462,103 )

Recent downloads (6 months)
1 ( #448,940 of 2,462,103 )

How can I increase my downloads?


My notes